# SDR UPS06848230

- Difficulty date: August 15, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 531386261
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 REPLACE FUSELAGE SKIN AT E/E DOOR STA 35 (P/N 5613862-61).  REMOVED AND REPLACED FUSELAGE SKIN IAW UPS EO DC8-5330-22128-A AND DWG 5613862.
